Thunderstorm Wind, Butler
- When
- January 29, 6:30 PM CST
- Where
- Butler County, Morgantown
- Measured
- 60 kt (69 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 37.220, -86.700
Thunderstorm winds downed trees across roadways.
A powerful cold front set off a lengthy squall line that crossed all of central Kentucky on the evening of January 29. A large number of locations had 60 to as much as 100 mph winds, causing extensive property damage.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS LMK wrote it up.
A powerful cold front set off a lengthy squall line that crossed all of central Kentucky on the evening of January 29. A large number of locations had 60 to as much as 100 mph winds, causing extensive property damage. There were also a few small tornado spin-ups.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before the first event at Jan 29, 5:33 PM CST, 57 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
633 PM EST TUE JAN 29 2008
.EVENING UPDATE...
UPDATED ZONES FOR AREA COVERED BY SEVERE THUNDERSTORM WATCH AND FOR
THUNDER AND PRECIPITATION COVERAGE. LINE OF STRONG THUNDERSTORMS
ALONG AND JUST AHEAD OF COLD FRONT CONTINUES TO MOVE RAPIDLY EAST
THROUGH CENTRAL KENTUCKY. AT 930 PM EST STRETCHED FROM CYNTHIANA
SOUTH THROUGH LEXINGTON THROUGH LIBERTY IN CASEY COUNTY TO JUST WEST
OF ALBANY. THE STORMS WILL CONTINUE TO RACE TO THE EAST...PRODUCING
STRONG GUSTY WINDS. STRONG WINDS WITH GUSTS TO 35 TO 50 MPH WILL
CONTINUE FOR 2 TO 3 HOURS BEHIND THE FRONT BEFORE GRADUALLY
DIMINISHING.
&&
.SHORT TERM (TONIGHT AND WEDNESDAY)...
AT 19Z A SHARP COLD FRONT REACHED FROM NORTHERN LAKE MICHIGAN...TO
JUST SOUTH OF PEORIA...TO THE OZARKS. AS THIS FRONT PLOWS TO THE
SOUTHEAST WINDS WILL INCREASE ACROSS SOUTHERN INDIANA AND CENTRAL
KENTUCKY LATE THIS AFTERNOON INTO THE EARLY EVENING HOURS OUT OF THE
SOUTH AT 15 TO 25 MPH WITH GUSTS TO 35 MPH. WIDESPREAD SHOWERS AND
ISOLATED THUNDERSTORMS WILL CONTINUE AS WELL.
THIS EVENING THE COLD FRONT WILL BARREL THROUGH...ALONG WITH A
NARROW SQUALL LINE OF THUNDERSTORMS IMMEDIATELY AHEAD OF THE FRONT.
BECAUSE OF VERY STRONG WINDS ALOFT THESE STORMS WILL BE CAPABLE OF
WIND GUSTS OVER 60 MPH AS THEY ROLL THROUGH. THE BEST TIME FOR
SEVERE STORMS LOOKS TO BE FROM ABOUT 5PM TO 10PM FROM WEST TO EAST.
IMMEDIATELY BEHIND THE FRONT WINDS WILL SWITCH QUICKLY TO THE WEST
AND INCREASE TO SPEEDS OF 25 TO 35 MPH WITH GUSTS TO 45
MPH...POSSIBLY LOCALLY EVEN STRONGER. THESE VERY STRONG WINDS WILL
LAST 3 TO 5 HOURS. ALSO...TEMPERATURES WILL PLUNGE 25 DEGREES DURING
THAT TIME FRAME.
A FEW HOURS AFTER THE FRONTAL PASSAGE TEMPERATURES WILL FALL ENOUGH
TO SUPPORT SNOW...HOWEVER THE PRECIPITATION SHOULD BE COMING TO AN
END ABOUT THE SAME TIME. SO...FLURRIES AND A FEW SNOW SHOWERS WILL
BE POSSIBLE BUT ACCUMULATIONS ARE NOT EXPECTED. THE BEST CHANCE FOR
SNOW SHOWERS WILL BE OVER THE BLUE GRASS AND SOUTHERN INDIANA.
BETWEEN MIDNIGHT AND DAWN SKIES WILL CLEAR OUT AND WINDS WILL
DIMINISH A BIT FURTHER INTO THE 10 TO 20 MPH RANGE WITH A FEW HIGHER
GUSTS...WITH STRONGER WINDS IN SOUTHERN INDIANA AND LESSER SPEEDS
TOWARDS THE TENNESSEE BORDER. WIND CHILLS WILL BOTTOM OUT IN THE
SINGLE DIGITS TO AROUND 10...FEELING ABOUT 45 DEGREES COLDER THAN 18
HOURS EARLIER.
WEDNESDAY HIGH PRESSURE WILL MOVE IN AND WILL GIVE US SUNNY SKIES
AND GRADUALLY DIMINISHING WINDS...WITH AFTERNOON HIGHS IN THE 30S.
13
.LONG TERM (WEDNESDAY NIGHT THROUGH TUESDAY)...
WEDNESDAY NIGHT-FRIDAY NIGHT...
A SOUTHERN-STREAM SYSTEM WILL IMPACT THE REGION DURING THIS TIME
FRAME. A POTENT SHORTWAVE STREAMING ACROSS THE SRN ROCKIES WILL
DEVELOP A SFC LOW OVER THE SRN PLAINS THURSDAY...AND THIS WILL TRACK
NEWD TOWARD OUR REGION. SOME MODEL DIFFERENCES EXIST BETWEEN THE NAM
AND GFS IN PRECIP ONSET...HOWEVER EVOLUTION AND PRECIP TYPE ARE VERY
SIMILAR BETWEEN THE MODELS. GFS HAS SLOWED DOWN A TAD...AND THE NAM
IS SIGNIFICANTLY SLOWER WITH PRECIP ONSET. SOUNDINGS INDICATE THAT A
LITTLE WINTRY MIX IS POSSIBLE AT ONSET FOR A COUPLE OF HOURS BEFORE
ENOUGH WARM AIR MOVES INTO THE AREA TO CHANGE IT ALL OVER TO A COLD
RAIN. NOT CONFIDENT IN THIS HOWEVER...SO WILL LEAVE THE RAIN WORDING
IN FOR NOW. NAM ACTUALLY KEEPS US DRY THROUGH 00Z FRIDAY. HOWEVER
THE SREF PUSHES 10-30 POPS INTO OUR SWRN CWA BETWEEN 21Z-00Z...AS
DOES THE OPERATIONAL GFS. SO WILL PULL BACK POPS UNTIL AFTER 18Z
THRS...AND WILL LIKELY KEEP THE NERN CWA DRY THROUGH 00Z. SAME POP
PERCENTAGES WILL BE USED FROM 20-40 POPS.
BY THURSDAY NIGHT AROUND MIDNIGHT...SFC LOW WILL BE NEAR WRN
KY/TN...WITH AMPLE RAIN OVERHEAD (INCREASED POPS TO CATEGORICAL).
FORECAST SOUNDINGS SHOW ALL RAIN AT THIS TIME...WITH A CHANGEOVER TO
A RA/SN MIX BY 12Z FRIDAY. DRY SLOT FROM THIS SYSTEM IS WELL-PROGGED
BY NAM AND GFS...SO WE MAY SEE A BREAK IN THE PRECIPITATION FRIDAY
MORNING BEFORE WRAP-AROUND TROWAL SNOW AFFECTS OUR NORTHERN AREAS
(HOWEVER MAJORITY OF THIS WILL BE NORTH OF THE CWA). COULD HAVE SOME
ACCUMULATING SNOW FROM THIS...DEPENDING ON IF IT CAN STICK TO THE
WET GROUNDS. HIGHS FRIDAY SHOULD OCCUR EARLY...AND WITH SLIGHTLY
FALLING TEMPS WHICH WILL HELP SNOW ACCUMULATIONS. THINK THAT
LOCATIONS NORTH OF A LINE FROM E-TOWN TO RICHMOND COULD SEE UP TO AN
INCH...WITH LOCATIONS NORTH OF A BRANDENBURG TO PARIS KY...INCLUDING
SOUTHERN INDIANA SEEING OVER AN INCH POSSIBLY. THIS WILL DEPEND ON
THE TRACK OF THE SYSTEM AND IF ACCUMULATION RATES CAN COUNTER THE
WET GROUNDS. IN ALL...MINOR SNOW ACCUMS POSSIBLE BY THE END OF
FRIDAY. WILL END POPS BY 00Z FRIDAY EVENING.
SATURDAY...
SATURDAY MORNING LOWS WILL DEPEND ON SNOW COVER...SO WENT BELOW
GUIDANCE IN THE NORTH...BUT GENERALLY LOWS IN THE 20S SEEMS
REASONABLE...NOTHING TOO TERRIBLY COLD. THE COLD AIR IN PLACE WILL
NOT LAST LONG. WITH HIGH PRESSURE QUICKLY STREAMING ACROSS THE SERN
CONUS...SOUTHERLY WIND/WARM-AIR ADVECTION (WAA) COMMENCES QUITE
QUICKLY INTO SATURDAY. THUS TEMPS WILL WARM RIGHT BACK UP ON
SATURDAY...WITH HIGHS IN THE 40S MOST PLACES TO NEAR 50 DOWN SOUTH.
IT WILL BE DRY THOUGH.
SUNDAY-TUESDAY...
SUNDAY MORNING...THE GFS HINTS AT AN INVERTED TROUGH FROM THE
SOUTHERN GREAT LAKES DOWN TO TEXAS. YESTERDAYS 12Z MODEL RUNS
SHOWED THIS WIND SHIFT PASSING THROUGH THE AREA...THOUGH NOW IT
LOOKS LIKE THE WAA WILL HOLD THIS OUT OF OUR AREA...AND MOISTURE
WILL INCREASE AHEAD OF THIS TROUGH DEVELOPING OVER THE PLAINS. THE
OPERATIONAL GFS SHOWS THIS PRECIP REACHING OUR WRN CWA AS EARLY AS
00Z MON. BUT THE GFS ENSEMBLES KEEP IT OUT ALMOST UP UNTIL 12Z MON.
SO COMPROMISED AND INSERTED SLT CHC POPS AFTER MIDNIGHT SUNDAY NIGHT
INTO MONDAY MORNING. GOOD COLLAB BETWEEN EURO AND GFS BEYOND THAT IN
DEVELOPING A SUBSTANTIAL LOW OVER THE MID-MS VALLEY AREA BY MONDAY
NIGHT (GFS ACTUALLY BOMBS THIS LOW OUT). MODELS REALLY ADVECT WARM
AND MOIST AIR INTO THE AREA...SO AMPLE RAINFALL WILL BE
EXPECTED...ALONG WITH MILD TEMPS LIKELY PUSHING 60 FOR HIGHS ON
MONDAY (MOS ALREADY NEARING 10 DEGREES ABOVE CLIMO). INCREASED POPS
TO LIKELY MONDAY NIGHT...AND CONTINUED CHC POPS INTO TUESDAY. COOLER
TEMPS WITH THE COLD FRONT EXPECTED BEYOND THAT.
.AVIATION (00Z TAFS)...
THIS EVENING WILL NOT BE A GOOD TIME TO FLY.
A STRONG COLD FRONT WILL ROAR INTO CENTRAL KENTUCKY THIS EVENING
WITH A LINE OF THUNDERSTORMS...MANY SEVERE AHEAD OF THE FRONT. AHEAD
OF THE FRONT SOUTHERLY WINDS OF 15 TO 20 KTS WITH GUSTS TO 30 TO 40
MPH WILL BLOW ACROSS THE AREA. WINDS SHIFT TO THE NORTHWEST ABRUPTLY
WITH THE FRONTAL PASSAGE WITH SPEEDS OF 15 TO 25 KTS AND GUSTS TO 35
TO 45 KTS. WINDS. AHEAD OF THE FRONT A NARROW LINE OF STRONG TO
SEVERE THUNDERSTORMS WILL COULD PRODUCE GUSTS TO 55 KTS. A SEVERE
THUNDERSTORM WATCH IS IN EFFECT FOR SDF AND BWG UNTIL 02Z.
WINDS WILL CONTINUE FOR SEVERAL HOURS BEHIND THE FRONT BUT WILL
BEGIN TO LESSEN OVERNIGHT. BEHIND THE FRONT CIGS WILL LOWER TO 1
THSD TO 24 HND FT WITH SCATTERED SNOW SHOWERS.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
KY...WIND ADVISORY UNTIL 6 AM EST /5 AM CST/ WEDNESDAY FOR KYZ023>043-
045>049-053>057-061>067-070>078-081-082.
IN...WIND ADVISORY UNTIL 6 AM EST /5 AM CST/ WEDNESDAY FOR INZ076>079-
083-084-089>092.
&&
UPDATE.......MBS
SHORT TERM...13
LONG TERM....AL
AVIATION.....MBSHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 317 PM EST TUE JAN 29 2008 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-300930- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 317 PM EST (217 PM CST) TUE JAN 29 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. A STRONG COLD FRONT WILL PASS THROUGH THE REGION THIS EVENING. THIS FRONT WILL BRING WINDS OF 25 TO 35 MPH WITH GUSTS AS HIGH AS 50 MPH FOR A TIME THIS EVENING. SCATTERED THUNDERSTORMS WILL ACCOMPANY THE FRONT AS IT PASSES THROUGH. SOME OF THESE THUNDERSTORMS MAY BECOME SEVERE WITH DAMAGING WINDS BEING THE PRIMARY SEVERE WEATHER THREAT. THE MOST LIKELY TIME FOR SEVERE WEATHER WILL BE BETWEEN 5PM AND 10PM FROM WEST TO EAST. AFTER THE FRONT PASSES...TEMPERATURES WILL DROP VERY QUICKLY. LEFT OVER PRECIPITATION BEHIND THE FRONT MAY CHANGE TO A BRIEF PERIOD OF FLURRIES OR SCATTERED SNOW SHOWERS. HOWEVER...LITTLE OR NO ACCUMULATION IS EXPECTED. THE COMBINATION OF FALLING TEMPERATURES AND WET PAVEMENT MAY LEAD TO SOME SLICK SPOTS ON AREA ROADWAYS BY MORNING. IN ADDITION...THE COLD TEMPERATURES AND GUSTY WINDS WILL PRODUCE WIND CHILL READINGS IN THE SINGLE DIGITS BY SUNRISE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A STORM SYSTEM IS FORECAST TO IMPACT THE REGION BEGINNING THURSDAY AFTERNOON AND PERSISTING THROUGH THE DAY ON FRIDAY. BESIDES THE POTENTIAL FOR A COLD BUT HEAVY RAINFALL MAINLY THURSDAY NIGHT...SOME WINTRY PRECIPITATION IS POSSIBLE AFTER MIDNIGHT THURSDAY NIGHT AND INTO FRIDAY. SOME ACCUMULATING SNOW IS NOT OUT OF THE QUESTION DURING THE DAY ON FRIDAY...ESPECIALLY FOR PORTIONS OF SOUTH CENTRAL INDIANA AND PORTIONS OF NORTH CENTRAL KENTUCKY. AT THIS TIME...IT APPEARS THAT LOCATIONS IN SOUTHERN INDIANA COULD SEE OVER AN INCH OF SNOW ACCUMULATION BY FRIDAY EVENING...WITH LOCATIONS IN NORTH CENTRAL KENTUCKY AND THE NORTHERN BLUEGRASS SEEING UP TO AN INCH OF SNOWFALL. IN ADDITION...THIS STORM SYSTEM WILL PRODUCE WIND GUSTS OVER 30 MPH AT TIMES FROM LATE THURSDAY NIGHT INTO FRIDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THIS EVENING. 13/AL
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
654 PM EST TUE JAN 29 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0649 PM TSTM WND GST PORTERSVILLE 38.50N 86.98W
01/29/2008 E60 MPH DUBOIS IN TRAINED SPOTTER
0650 PM TSTM WND GST IRELAND 38.42N 87.00W
01/29/2008 E60 MPH DUBOIS IN TRAINED SPOTTER
&&
RLThe national radar mosaic for the moment the first event began.
55 thunderstorm wind, 3 hail, 1 tornado. Local standard time, as filed.
Thunderstorm winds downed trees across roadways.
Trees were downed near Bee Spring, Kyrock, and Nolin River Lake.
Thunderstorm winds uprooted large trees on Highway 144 out of Stephensport, blocking the road.
Six barns were damaged by thunderstorm winds. Out of that number, two were destroyed.
Thunderstorm winds downed several trees, and blew over an outbuilding.
Thunderstorm winds downed numerous trees and power lines. A few homes and vehicles were damaged by falling trees.
Thunderstorm winds downed trees.
Thunderstorm winds downed numerous trees.
A fast moving EF-1 tornado briefly touched down four times in the Louisville Metro area as a squall line crossed the city. The tornado was on the ground for approximately 1.5 miles over the course of it's 16 mile long track. The first touchdown was in and industrial area just off Millers Lane west of the Dixie Highway. The tornado stayed on the ground for one mile before lifting, heavily damaging a church on Dixie Highway, as well as uprooting and snapping several trees and damaging numerous homes. The tornado then dipped to earth again on the west side of the University of Louisville campus, breaking out many windows in a large residence hall and nearby building, and damaging several vehicles parked nearby. The next touchdown happened in Saint Matthews near the intersection of Shelbyville Road and Interstate 264, where extensive damage was suffered by many businesses and private properties. The fourth and final touchdown was in Anchorage where many trees were damaged, blown over, and uprooted, roofs were damaged, and a large outbuilding at a training school was destroyed. Widespread downburst wind damage occurred mainly to the south of the tornado's path as the squall line moved across the city.
Thunderstorm winds downed trees and power lines.
Thunderstorm winds downed numerous trees.
Thunderstorm winds caused structural damage to several homes at the Hidden River Estates off Elrod Road. The roof was blown off one home, and several other homes had extensive roof damage.
Thunderstorm winds downed at least 20 tobacco barns and other outbuildings. At least one home was damaged.
Thunderstorm winds downed numerous trees and power lines.
Thunderstorm winds blew down a large sign at a salon on Shive Lane.
Thunderstorm winds damaged homes, barns, and farm equipment. Power lines were also downed.
Thunderstorm winds downed trees and power lines.
Thunderstorm winds damaged a trailer on Morgantown Road.
Thunderstorm winds downed numerous trees and power lines, causing road closures.
Thunderstorm winds caused structural damage to homes in the vicinity of Highway 98 and Brownsford Road.
Thunderstorm winds downed numerous trees and power lines.
Thunderstorm winds downed trees down on US Highway 31W in the Muldraugh Hill area.
Thunderstorm winds downed trees western portions of the county.
Thunderstorm winds downed trees across roadways.
Thunderstorm winds blew a large tree on some cars near the VA Hospital.
Thunderstorm winds downed several trees.
Thunderstorm winds destroyed a home near the Barren County line.
Thunderstorm winds blew down two walls at an apartment complex in the Cave City area. Winds blew the roof off a home in the Capitol Hill communitiy near Glasgow.
Thunderstorm winds downed numerous trees and power lines.
Thunderstorm winds blew a tree on to a home. Other homes in the Buffalo area had shingle damage. Several trees were downed in the area.
Thunderstorm winds blew windows blown out of several businesses.
Thunderstorm winds destroyed an older barn and heavily damaged a newer one to the west of Campbellsville. In the Mannsville area, straight line winds caused moderate to severe damage to a business.
Thunderstorm winds blew a tree on to a house on Browning Street.
Thunderstorm winds downed trees and blew a dumpster across a road.
Thunderstorm winds downed trees across the intersection of Highways 231 and 626.
Thunderstorm winds damaged several homes in the Fountain Run area. Elsewhere, numerous trees were downed.
Thunderstorm winds downed large tree limbs across roadways.
Thunderstorm winds downed trees and power lines.
Thunderstorm winds damaged the walls of a lumber company in Campbellsville. A lumber shed was flipped over and destroyed. Winds damaged a restaurant sign in Campbellsville. Thunderstorm winds also downed numerous trees.
Thunderstorm winds blew a tree on to a home in the Milltown area, causing roof damage. High winds tore the roof off a mobile home on Sanders Ridge Road. Thunderstorm winds also downed numerous trees and power lines.
Thunderstorm winds downed trees on Grand Avenue.
Thunderstorm winds downed power lines.
Thunderstorm winds downed trees across both Graefenburg Road.
Thunderstorm winds downed numerous trees.
Thunderstorm winds caused heavy damage to two cooling tower facilities at the Kentucky Utility plant. Trailers at the facility were damaged, along with damage to a roof over an open paved area.
Thunderstorm winds downed several trees. Some were blocking road, and one was on a car.
Thunderstorm winds downed numerous trees.
Thunderstorm winds caused minor damage to a store in Clementsville. Winds threw a trampoline against a tree. Many trees and power lines were downed.
Thunderstorm winds blew the roof off a building.
Thunderstorm winds downed trees.
Thunderstorm winds downed numerous trees.
Thunderstorm winds downed trees and a power pole.
Thunderstorm winds downed trees across Highway 627.
Thunderstorm winds downed blew a tree and power lines on car on Woodland Avenue. A carport was blown down on Highway 169. Winds downed another tree near White Station.
Thunderstorm winds damaged about twelve homes along U.S. Highway 68. A barn was heavily damaged, and several outbuildings were destroyed. Numerous trees were downed.
Thunderstorm winds downed several trees and power lines.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Kentucky in 2008Every state in 2008This day in weather historyThe tornado archive for Kentucky, 2008Warnings in Kentucky, January 2008
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 71961, 71962, 71965, 71969, 71970, 77844, 71971, 71972, 71946, 71973, 71974, 71975, 71955, 71976, 71977, 71978, 77769, 71980, 71981, 71982, 71983, 71984, 71985, 71986, 71987, 71988, 71989, 71990, 71991, 71992, 77753, 71993, 71994, 71995, 71996, 71997, 71999, 72034, 72001, 72002, and more.